I've taken it since November-- 75 mg 2 x a day then 150 mg 2 x a day. For the last 2 weeks; went down to 100 mg 2 x a day--now I'm supposed to go down to 50 mg 2 x a day. I've had so much more pain--I thought it wasn't helping w/ the pain, but?? I'm having nausea and some very bad thoughts... almost started to up it again. I'm so confused. Anyone been in this situation? Help!
I didn't have that problem going off Lyrica but I had the exact same problem going off Savella. I was nauseous, vomiting, dizzy, migraines, horrible pain... it was miserable!! I did some research and found a lot of people have similar problems coming off fibro medications. One of the suggestions was to only step down your medication by 5-10% a week. Personally what I did was start crushing 50mg savella into 2 teaspoons of apple sauce (10mL). Then every 7 days I would eat 2mL less of the apple sauce. Yes it was a very slow way to wean off the medication, but I didn't have any more withdrawal symptoms. Just my personal experience. :-)
I assume you have talked to your doctor and I am guessing your not getting the support you need from the doctor. Sorry I don't have an answer but you are in withdrawl and your doctor should wean at a more comfortable rate.
Take care and if your thoughts remain bad you really should insist your doctor help you, lyrica is a drug that can mess with the brain.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 4 answers
Posted 20 Jul 2010 • 3 answers
Posted 2 Apr 2013 • 4 answers
Posted 24 Mar 2014 • 5 answers
Posted 1 Mar 2015 • 6 answers